are there medications that don't cause speech disfluency?

Jamee - posted on 05/29/2012 ( 1 mom has responded )

2

8

0

my four year old son has been on keppra since november 2011. he has been having some speech issues ever since he started taking it. we are trying to switch to a depakote, but the speech problems seem to have gotten worse over the last two weeks he's been taking it. has anyone else had these problems? have you found a medication that works without causing this particular side effect?

MOST HELPFUL POSTS

Patricia - posted on 06/08/2012

5

1

1

Here is a list of meds that I found a month ago. You can goggle them and see all the side effects. I found that a lot of them give real bad headached and cause confusion.

Dilantin, Phenytek, Tegretol, Carbatrol, Phenobarbital, Mysoline, Zarontin, Depakene, Depakote, Valium, Felbatol, Gabitril, Lyrica, Neurontin, Topamax, Trileptal

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms